Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the lower derivate of a set function and semihereditary systems of sets


Author: W. F. Pfeffer
Journal: Proc. Amer. Math. Soc. 18 (1967), 1020-1025
MSC: Primary 26.40; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0218503-2
MathSciNet review: 0218503
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Hermann, Paris, 1951.
  • [2] N. Dunford and G. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • [3] H. Hahn and A. Rosenthal, Set functions, Univ. of New Mexico Press, Albuquerque, 1948. MR 0024504 (9:504e)
  • [4] C. A. Hayes, Differentiation with respect to $ \phi $-pseudo-strong blankets and related problems, Proc. Amer. Math. Soc. 3 (1952), 283-296. MR 0048545 (14:28j)
  • [5] C. A. Hayes and A. P. Morse, Convexial blankets, Proc. Amer. Math. Soc. 6 (1950), 719-730.
  • [6] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [7] W. F. Pfeffer, An integral in topological spaces, (to appear).$ ^{5}$ MR 0239041 (39:400)
  • [8] S. Saks, Theory of the integral, Hafner, New York, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40, 28.00

Retrieve articles in all journals with MSC: 26.40, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218503-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society